Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 1, February 2002, Pages 164 - 172

Ghost Symmetries

Authors
Peter J. Olver, Jan A. Sanders, Jing Ping Wang
Corresponding Author
Peter J. Olver
Received 7 June 2001, Revised 19 November 2001, Accepted 21 November 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.14How to use a DOI?
Abstract
We introduce the notion of a ghost characteristic for nonlocal differential equations. Ghosts are essential for maintaining the validity of the Jacobi identity for the charateristics of nonlocal vector fields.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 1
Pages
164 - 172
Publication Date
2002/02
ISBN
91-631-2120-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.14How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Peter J. Olver
AU  - Jan A. Sanders
AU  - Jing Ping Wang
PY  - 2002
DA  - 2002/02
TI  - Ghost Symmetries
JO  - Journal of Nonlinear Mathematical Physics
SP  - 164
EP  - 172
VL  - 9
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s1.14
DO  - https://doi.org/10.2991/jnmp.2002.9.s1.14
ID  - Olver2002
ER  -